The Electronic Journal of Combinatorics, Volume 11
Volume 11, Number 1, 2004
: On the Counting of Fully Packed Loop Configurations: Some New Conjectures.
Evan M. Bullock
: Improved Bounds on the Length of Maximal Abelian Square-free Words.
Jason E. Fulman
: A Card Shuffling Analysis of Deformations of the Plancherel Measure of the Symmetric Group.
: On a Combinatorial Problem of Asmus Schmidt.
R. Bruce Richter
: Decomposing Infinite 2-Connected Graphs into 3-Connected Components.
Yeow Meng Chee
: Steiner Triple Systems Intersecting in Pairwise Disjoint Blocks.
: Enumerative Problems Inspired by Mayer's Theory of Cluster Integrals.
: Ground State Incongruence in 2D Spin Glasses Revisited.
: Operations on Well-Covered Graphs and the Roller-Coaster Conjecture.
: Vertex-Partitioning into Fixed Additive Induced-Hereditary Properties is NP-hard.
: A Bijective Proof of Borchardt's Identity.
: Multiple Pattern Avoidance with respect to Fixed Points and Excedances.
: A Fast Algorithm for MacMahon's Partition Analysis.
: Convergence in Distribution for Subset Counts Between Random Sets.
: q-Analogues of the Sums of Consecutive Integers, Squares, Cubes, Quarts and Quints.
Vsevolod F. Lev
: Reconstructing Integer Sets From Their Representation Functions.
: A Uniformly Distributed Statistic on a Class of Lattice Paths.
: MacMahon-type Identities for Signed Even Permutations.
: An Answer to a Question by Wilf on Packing Distinct Patterns in a Permutation.
: Tight Estimates for Eigenvalues of Regular Graphs.
A. K. Agarwal
: n-Color Partition Theoretic Interpretations of some Mock Theta Functions.
: A Binomial Coefficient Identity Associated with Beukers' Conjecture on Apery numbers.
Volume 11, Number 2, 2004
This is a special volume in honor of Richard Stanley on the occasion of his 60th birthday
: Orthogonal Polynomials Represented by CW-Spheres.
: On Plethysm Conjectures of Stanley and Foulkes: The 2 × n Case.
: Sign-Graded Posets, Unimodality of W-Polynomials and the Charney-Davis Conjecture.
Volume 11, Number 2, 2005
: A Combinatorial Proof of the Log-Concavity of a Famous Sequence Counting Permutations.
: A Combinatorial Proof of Postnikov's Identity and a Generalized Enumeration of Labeled Trees.
Volume 11, Number 2, 2006
David J. Grabiner
: Asymptotics for the Distributions of Subtableaux in Young and Up-Down Tableaux.